# SDR AMTA200700635

- Difficulty date: November 25, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452022
- Part serial: 0211
- Condition: Unserviceable
- Location: Nr 2 Hf Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF DOES NOT RECEIVE AT ANY CREW MEMBER STATION.  INSTALLED HF TRANSCEIVER LT SIDE.  OPS CHECK GOOD.  (K)
